Please use this identifier to cite or link to this item:
Title: A probabilistic approach to the solution of the Neumann problem for nonlinear parabolic equations
Authors: Milstein, GN
Tretyakov, MV
Milstein, GN
Tretyakov, MV
First Published: Oct-2002
Citation: IMA JOURNAL OF NUMERICAL ANALYSIS, 2002, 22 (4), pp. 599-622
DOI Link: 10.1093/imanum/22.4.599
ISSN: 0272-4979
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.